# SDR DALA1023999886

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN RT WING FLAP ATTACH BRACKET INSIDE OF ACCESS HOLE RIB INBD OF NR4 HINGE. REPAIRED IAW SRM 51-30-2, SRM 51-10-4 & SRM 51-30-2, PAGE 205.
